Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 495312, 6 pages
http://dx.doi.org/10.1155/2011/495312
Research Article

On the Distance to a Root of Polynomials

1Department of Mathematics, Faculty of Science, Silpakorn University, Nakorn Pathom 73000, Thailand
2Centre of Excellence in Mathematics, Commission on Higher Education, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 29 July 2011; Accepted 1 September 2011

Academic Editor: Natig Atakishiyev

Copyright © 2011 Somjate Chaiya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Somjate Chaiya, “On the Distance to a Root of Polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 495312, 6 pages, 2011. https://doi.org/10.1155/2011/495312.